# SDR VNAA0711006

- Difficulty date: November 15, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 8,622 hours, 8,890 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WHILE LANDING IN CLT, THE LEFT WING STRUCK THE RUNWAY UPON TOUCHDOWN.  THE AIRCRAFT TAXIED SAFELY TO THE GATE WHERE MAINTENANCE INSPECTED AND FOUND DAMAGE TO THE LEFT HAND WINGTIP AND LEFT HAND OUTBOARD FLAP.  MAINTENANCE COMPLIED WITH AN EDDY CURRENT INSPECTION FOR THE DAMAGE.  MAINTENANCE REPAIRED ALL DAMAGE PER REO 601R-57-00-055.  AIRCRAFT WAS RELEASED FOR SERVICE.
